# SDR SWI2025F01741

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 24,586 hours, 16,087 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Sheared
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR PAX AFT OPEN - WARNING RECEIVED CLIMBING THRU 16000 FEET. QRH PROCEDURE COMPLETE.  (FLIGHT 3191)  INTERROGATED CMC FUND PAX DOOR MESSAGE WITH NO CORRELATIONS. TROUBLESHOT IN REFERENCE TO  FIM 52-72-00. CHECKED -W- MEASUREMENT BETWEEN POSITION INDICATOR TARGET AND POSITION SENSOR IN REFERENCE TO AMM 52-12-00. -W- MEASUREMENT WELL WITHIN LIMITS. INSPECTED AFT PAX DOOR FWD COMMAND-RAMP. FOUND SPRING PIN TO AFT PAX DOOR FWD COMMAND, RAMP ELASTIC PIN TO ROLLER DETECTOR SHAFT AND POSITION INDICATOR TO BE SHEARED. CAUSING AFT PAX DOOR WARNING MESSAGE IN FLT TO COME INTO VIEW.  REMOVED & REPLACED AFT PAX DOOR FWD COMMAND-RAMP ROLLER DETECTOR SHAFT & POSITION INDICATOR ELASTIC PIN WITH A SERVICEABLE UNIT. PERFORMED CABIN PRESSURIZATION LEAKAGE - FUNCTIONAL TEST IN REFERENCE TO AMM 21-31-00. OPS CHECK GOOD. NO AFT PAX DOOR WARNING MESSAGE CAME INTO VIEW DURING PRESSURIZATION TEST. NO OTHER DEFECTS NOTED BY MX. ACFT OK FOR SERVICE.
